How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 17831
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

Trying to figure out if daughter needs to be seen. Had steroid

Customer Question

Trying to figure out if daughter needs to be seen. Had steroid injection today for bronchitis.says her legs and arms feel like jello and tingly. No mention of side effects on discharge instructions.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.
Hello from JustAnswer.
These symptoms can occur as a side effect to the steroids, but they also can occur as symptoms of the bronchitis. These symptoms are usually not an indication that someone would need to be seen in the ER. If there is significant shortness of breath despite the steroid injection, that would be the indication that she would need to be seen emergently.
Usually, the bronchitis will improve with the injection and these symptoms should resolve over the next day or two.
If I can provide any further information.